# SDR 2005UALA01012

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 14,876 hours, 5,908 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE AT FL310, A/C EXPERIENCED SLOW DEPRESSURIZATION.  NR 1 PACK WAS INOP.  NR 2 PACK WAS ON HIGH.  EMERGENCY DESCENT TO FL160.  CHECKED CABIN PRESSURE CONTROLLER AND BLEED MONITORING COMPUTER, CHECKED OK.  PERFORMED PRESSURE CHECK OF LEFT AND RIGHT PACKS AND FOUND BOTH OPERATED NORMALLY FROM ANY SOURCE.  FOUND BOTH FWD AND AFT CARGO DOOR SEAL LEAKING BADLY.  REPLACED FWD CARGO DOOR SEAL PER AMM 52-31-18.  REPLACE AFT CARGO DOOR SEAL PER AMM 52-32-18. FWD/AFT CARGO DOOR SEALS, P/N D5237106020200, PCN 110-4753.
